# SDR 2008UALA01669

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 40,222 hours, 11,181 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING NOT SECURED TO FLOOR AT ROW 13 ABC.  CAUSE, UNKNOWN.  SECURED EEL LIGHT TO FLOOR TRACK.
